The evolution of stability in a competitive system. / Zeineddine, Mohammed; Jansen, Vincent A A.

In: Journal of Theoretical Biology, Vol. 236, No. 2, 2005, p. 208-15.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)208-15
Number of pages8
JournalJournal of Theoretical Biology
Volume236
Issue number2
DOIs
Publication statusPublished - 2005
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 93809